# SDR GTIA2019122433891

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 13,841 hours, 5,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND L2 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED R1 AND L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
